# SDR CALA2025121512111

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N47524
- Make and model: Boeing 737-9
- Aircraft serial: 64501
- Aircraft time: 16,351 hours, 5,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT EMERGENCY LIGHT BATTERY PACK M2503 FAILS CAPACITY TEST. REMOVED AND REPLACED POWER SUPPLY BATTERY PACK M2503, OPERATIONA L TEST GOOD IAW B737 AMM 33-51-06-960-802.
